Journal of Dynamics and Differential Equations

, Volume 12, Issue 3, pp 675–679

Erratum to “Existence of Periodic Solutions of an Autonomous Damped Wave Equation in Thin Domains” [J. Dynam. Diff. Eq. 10, 409–424 (1998)]

  • Russell Johnson
  • Mikhail Kamenski
  • Paolo Nistri
Article

DOI: 10.1023/A:1026419913334

Cite this article as:
Johnson, R., Kamenski, M. & Nistri, P. Journal of Dynamics and Differential Equations (2000) 12: 675. doi:10.1023/A:1026419913334

Copyright information

© Plenum Publishing Corporation 2000

Authors and Affiliations

  • Russell Johnson
    • 1
  • Mikhail Kamenski
    • 2
  • Paolo Nistri
    • 3
  1. 1.Facoltà di Ingegneria, Dipartimento di Sistemi e InformaticaUniversità degli Studi di FirenzeFirenzeItaly
  2. 2.Department of MathematicsVoronezh State UniversityVoronezhRussia
  3. 3.Facoltà di Ingegneria, Dipartimento di Sistemi e InformaticaUniversità degli Studi di FirenzeFirenzeItaly